# SDR AOD2007F00000

- Difficulty date: April 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N910HL
- Make and model: Cessna 208B
- Aircraft serial: 208B1080
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cylinder
- Part number: 06111800
- Condition: Leaking
- Location: Lt Brake
- Part time: 3,152 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT BRAKE CYLINDER LEAKING AT PISTON O-RING CAUSING LOS OF BRAKE PRESSURE AT THE LT BRAKE PEDAL.  (K)
